Paracetamol 500mg & Codeine Phosphate 30mg
Panadeine Forte is used to relieve moderate to severe pain and fever.
Panadeine Forte contains paracetamol and codeine. Paracetamol and codeine work together to stop the pain messages from getting through to the brain. Paracetamol also acts in the brain to reduce fever.
Adults: 1 to 2 tablets. This dosage may be repeated in 4 hours if necessary. You should not take more than 8 tablets in 24 hours.
Children (7-12 years): Half ( 1/2 ) a tablet. This dosage may be repeated in 4 hours if necessary. Children should not take more than 3 tablets in 24 hours. Panadeine Forte is not recommended for children under 7 years. Swallow tablets whole with a little water or other liquid.
Keep Panadeine Forte where young children cannot reach it.
Panadeine Forte may cause dizziness or drowsiness in some people. If affected do not drive a car, operate machinery or do anything else that could be dangerous if you are dizzy or drowsy. Children should not ride bikes if affected and should be supervised to avoid potential harm.
Do not drink alcohol. Panadeine Forte may be habit forming if taken in high doses for extended periods of time.
Keep Panadeine Forte in a cool, dry place where the temperature stays below 25 deg. C.
Sanofi~Synthelabo Australia Pty Limited
166 Epping Road
Lane Cove NSW 2066